# SDR SWAA2022122178247

- Difficulty date: December 3, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE TANK DOOR 145AL FOUND CORROSION AT BONDING JUMPER TERMINAL CONNECTION<[01] REMOVED WASTE TANK SERVICE PANEL AS PER AMM 52-49-07-000-801.;[02] VERIFIED STEP 1. OK TO INSTALL NEW WASTE TANK SERVICE PNL 145AL.;[03] INSTALLED NEW WASTE TANK SERVICE PANEL 145AL; AS PER AMM 52-49-07-400-801.;[04] APPLIED TOPCOAT AT NEW DOOR AS PER AMM 51-21-73.;[05] VERIFIED STEPS 3 AND 4
